# SDR CA051110003

- Difficulty date: November 10, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 253 hours
- Engine: Lyc IO540D4A5
- Propeller: Hartzl HCC3YR
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Lug
- Part number: F343240
- Part serial: F343
- Condition: Failed
- Location: Lt Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, LT REAR FLOAT FLY-WIRE WAS FOUND LOOSE. FURTHER INSPECTION REVEALED THE LT, AFT FLY-WIRE ATTACH LUG HAD FAILED APPROX 1/4 INCH FROM THE REAR FUSELAGE ATTACH POINT. REMAINING 3 FLY-WIRE ATTACH LUGS INSPECTED, NO FAULT FOUND. BROKEN SECTION OF THE LUG WAS INSPECTED, FAILURE APPEARED TO HAVE STARTED AT THE LUG TO FUSELAGE WELD.
